Bang-bang controls in the singular perturbations limit
Control and Cybernetics, Tome 34 (2005) no. 3, pp. 645-663
Cet article a éte moissonné depuis la source The Polish Digital Mathematics Library
@article{CC_2005_34_3_a1,
author = {Artstein, Zvi},
title = {Bang-bang controls in the singular perturbations limit},
journal = {Control and Cybernetics},
pages = {645--663},
year = {2005},
volume = {34},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CC_2005_34_3_a1/}
}
Artstein, Zvi. Bang-bang controls in the singular perturbations limit. Control and Cybernetics, Tome 34 (2005) no. 3, pp. 645-663. http://geodesic.mathdoc.fr/item/CC_2005_34_3_a1/